MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL DRIVE; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL DRIVE; WALKER, MECHANICAL
Model Number 796
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Bone Fracture(s) (1870)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a knee walker by the end user who reported that while in use, a wheel broke causing her to fall resulting in a bruised elbow and a fractured knee cap.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL
no.589, hualu road,
huashi town
jiangyin city, jiangsu province 21442 1
CH  214421
MDR Report Key24627968
Report Number2438477-2026-00013
Device Sequence Number8698017
Product Code ITJ
UDI-Device Identifier50822383509346
UDI-Public(01)50822383509346
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
Report Date (Section F) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number796
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/26/2026
Device Age9 MO
Event Location Home
Date Report to Manufacturer03/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Date Report Sent to FDA03/18/2026